# SDR ASAA2025060658944

- Difficulty date: June 6, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 42,008 hours, 13,036 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5810440
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 147A5810-440 HAS PEELING FIBERS & CORRODED INSERTS (PART RACK ITEM). GROUNDED - YES. REPAIR IAW ASA B737-900ER SRM 53-00-50-2R-1, SRM 53-00-50-2R-0.
